Has anyone here had any side effects of Lexapro? I am mostly worried about gaining weight. I was given 5mg of it to start taking and I can’t help but feel so terrified of gaining weight... it almost makes me not want to even take it. Any personal stories? I would like to hear how long it took you to have results and if you gained weight how much did you gain and how long into it did you?
I didn't have any side effects starting..
But I'm having horrible side effects tapering off / withdrawing after 9years on it. I have nausea, fatigue, diarrhea, and worst of all insomnia which is causing other small symptoms.. I would be cautious bc coming off the drug has been a disaster for me so far.. still not successful yet but still trying.
As for the weight gain.. I gained like 10-15lbs while I was on Lexapro but that was from my lack of exercise and poor diet. Once I fixed that, I lost the weight and am in a lot better shape now.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Mar 2012 • 1 answer
Posted 28 May 2012 • 7 answers
Posted 4 Oct 2013 • 7 answers
Posted 19 Jan 2017 • 3 answers
Posted 8 Feb 2017 • 4 answers